American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Simon Rubinstein-Salzedo. Period computations for covers of elliptic curves. Math. Comp. 83 (2014) 2455-2470.
Abstract, references, and article information   
View Article: PDF

[2] Takao Komatsu. An algorithm of infinite sums representations and Tasoev continued fractions. Math. Comp. 74 (2005) 2081-2094. MR 2164115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Corrigenda and addition to ``Computer verification of the Ankeny-Artin-Chowla conjecture for all primes less than $100000000000$''. Math. Comp. 72 (2003) 521-523. MR 1933835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jerzy Browkin. Continued fractions in local fields, II. Math. Comp. 70 (2001) 1281-1292. MR 1826582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. J. van der Poorten, H. J. J. te Riele and H. C. Williams. Computer verification of the Ankeny--Artin--Chowla Conjecture for all primes less than $100000000000$. Math. Comp. 70 (2001) 1311-1328. MR 1709160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. N. Langtry. An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules. Math. Comp. 65 (1996) 1635-1662. MR 1351203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. W. Cusick. Zaremba's conjecture and sums of the divisor function . Math. Comp. 61 (1993) 171-176. MR 1189517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wieb Bosma. Approximation by mediants . Math. Comp. 54 (1990) 421-434. MR 995207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. D. Patterson and H. C. Williams. Some periodic continued fractions with long periods . Math. Comp. 44 (1985) 523-532. MR 777283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. C. Williams and G. W. Dueck. An analogue of the nearest integer continued fraction for certain cubic irrationalities . Math. Comp. 42 (1984) 683-705. MR 736461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1